# SDR AWXA9500669

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Arm Fitting
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND VERTICAL STABILIZER UPPER RUDDER HINGE ARM FITTING SUPPORT WEB DELAMINATED AT HINGE ATTACH POINT UPPER SURFACE.  REMOVED AND REPLACED ARM FITTING PER SRM 55-36-42.  (M)
